# SDR ABXA9900786

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clip
- Part number: 5910163108
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD RADIAL STIFFENER 16 LEFT ATTACH CLIP CRACKED ADJACENT TO LONGERON 18 LEFT.  REPLACED CLIP IAW DC9 SRM 51-30-5.
